In this paper, the solution of nonlinear forced convection in a porous saturable duct is numerically approximated by two different approaches. The first one is a Lie group integrator based on the group \(SL_2(R)\), whose calculation is far simpler and easier. The second method is reproducing kernel Hilbert space (RKHS) method which uses the Hilbert spaces in calculation. Convergence analyses for both methods were done. Effects of the porous media shaped parameter, Forchheimer number, and viscosity ratio on the solutions are discussed and illustrated by the proposed methods. The numerical experimentsshowed that the \(SL_2(R)\)-shooting method and RKHS method are suitable for solving the forced convection in a porous-saturated duct with high accuracy and efficiency.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
\(\Delta \xi \) is step-size in \(\xi \) direction.
C.-S. Liu, Cone of non-linear dynamical system and group preserving schemes. Int. J. NonLinear Mech. 36, 1047–1068 (2001)
M.S. Hashemi, D. Baleanu, M. Parto-Haghighi, E. Darvishi, Solving the time-fractional diffusion equation using a Lie group integrator. Thermal Sci. 19, 77–83 (2015)
M.S. Hashemi, E. Darvishi, D. Baleanu, A geometric approach for solving the density-dependent diffusion Nagumo equation. Adv. Differ. Equ. 2016, 1–13 (2016)
M.S. Hashemi, S. Abbasbandy, A geometric approach for solving Troesch’s problem. B. Malays. Math. Sci. Soc. 40(1), 97–116 (2017)
M.S. Hashemi, Constructing a new geometric numerical integration method to the nonlinear heat transfer equations. Commun. Nonlinear Sci. Numer. Simul. 22, 990–1001 (2015)
S. Abbasbandy, M.S. Hashemi, C.-S. Liu, The Lie-group shooting method for solving the Bratu equation. Commun. Nonlinear Sci. Numer. Simul. 16, 4238–4249 (2011)
S. Abbasbandy, M.S. Hashemi, Group preserving scheme for the Cauchy problem of the Laplace equation. Eng. Anal. Bound. Elem. 35, 1003–1009 (2001)
M.S. Hashemi, A novel simple algorithm for solving the magneto-hemodynamic flow in a semi-porous channel. Eur. J. Mech. B/Fluids 65, 359–367 (2017)
M.S. Hashemi, M. Inc, E. Karatas, A. Akgül, A numerical investigation on Burgers equation by mol-gps method. J. Adv. Phys. 6(3), 413–417 (2017)
A. Akgül, M.S. Hashemi et al., Group preserving scheme and reproducing kernel method for the Poisson–Boltzmann equation for semiconductor devices. Nonlinear Dyn. 88(4), 2817–2829 (2017)
A. Akgül, M.S. Hashemi, S. Raheem et al., Constructing two powerful methods to solve the Thomas–Fermi equation. Nonlinear Dyn. 87(2), 1435–1444 (2017)
N. Shawagfeh, O.Abu Arqub, S. Momani, Analytical solution of nonlinear second-order periodic boundary value problem using reproducing kernel method. J. Comput. Anal. Appl. 16(4), 750–762 (2014)
O.A. Arqub, The reproducing kernel algorithm for handling differential algebraic systems of ordinary differential equations. Math. Methods Appl. Sci. 39(15), 4549–4562 (2016)
O.A. Arqub, M. Al-Smadi, N. Shawagfeh, Solving fredholm integro-differential equations using reproducing kernel Hilbert space method. Appl. Math. Comput. 219(17), 8938–8948 (2013)
O.A. Arqub, B. Maayah, Solutions of Bagley–Torvik and Painlevé equations of fractional order using iterative reproducing kernel algorithm with error estimates. Neural Comput. Appl. 29(5), 1465–1479 (2018)
S. Abbasbandy, B. Azarnavid, Some error estimates for the reproducing kernel Hilbert spaces method. J. Comput. Appl. Math. 296, 789–797 (2016)
S. Abbasbandy, B. Azarnavid, M.S. Alhuthali, A shooting reproducing kernel Hilbert space method for multiple solutions of nonlinear boundary value problems. J. Comput. Appl. Math. 279, 293–305 (2015)
P. Bakhtiari, S. Abbasbandy, R.A. Van Gorder, Solving the dym initial value problem in reproducing kernel space. Numer. Algorithms 78, 1–17 (2018)
M. Awartani, M. Hamdan, Fully developed flow through a porous channel bounded by flat plates. Appl. Math. Comput. 169(2), 749–757 (2005)
K. Hooman, A perturbation solution for forced convection in a porous-saturated duct. J. Comput. Appl. Math. 211(1), 57–66 (2008)
S. Abbasbandy, E. Shivanian, I. Hashim, Exact analytical solution of forced convection in a porous-saturated duct. Commun. Nonlinear Sci. Numer. Simul. 16(10), 3981–3989 (2011)
The authors would like to thank the referees for useful comments and remarks.
Conflict of interest
The authors declare no conflict of interest.
About this article
Cite this article
Hashemi, M.S., Inc, M., Seyfi, N. et al. Two reliable methods for solving the forced convection in a porous-saturated duct. Eur. Phys. J. Plus 135, 29 (2020). https://doi.org/10.1140/epjp/s13360-019-00007-0